# SDR DL76L990889

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Rt Emer Exit
- Component: 20131A
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OW2 CHECK, SLIDE/SPOILER SQUIB TEST FAILED.  FOUND VOLTAGE OF RIGHT ESCAPE BATTERY LOW.  REPLACED BATTERY AND PERFORMED GOOD TEST OF SQUIBS.
